# SDR AALA20070797

- Difficulty date: May 2, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY AISLE LIGHT IN RIGHT FIRST CLASS CABIN INOPERATIVE.  REPLACED BATTERY PACK AT RIGHT NUMBER ONE DOOR FOR EMERGENCY AISLE LIGHT AT RIGHT HAND FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
